# SDR FDEA201710132929

- Difficulty date: October 13, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,115 hours, 28,791 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN TIRE BLEW ON LANDING. ANTI-SKID DID NOT RELEASE.  CONNECTOR AT 18GG RECEPTICALS  A & C  AT CONNECTION ON NR 4 BRAKE SERVO VALVE INSTALLED IN WRONG POSITIONS.   INSERTED WIRE (A)-4063 INTO A, AND INSERTED WIRE (C) -4062 INTO C IAW WDM 32-42-05, AND SCHEMATIC MANUAL 32-42-00, SCHEM 04 PG 101.  PERFORMED A RIGHT MAIN GEAR BRAKES BLEEDING PROCEDURES MAIN GREEN SYSTEM AND ALT YELLOW SYST. REF AMM 32-42-00-3.  ACCOMPLISHED ALL   ADJUSTMENT AND TEST PROCEDURES FOR COMPONENTS REPLACED IAW AMM 32-42-00-05,   NO LEAKS NOTED, REMOVED TEST EQUIPMENT FOM LEFT NOSE WHEEL REINSTALLED TACH WHEEL CAP ON LEFT NOSE TIRE IAW AMM 12-37-32-00-02.    AIRCRAFT OK FOR SERVICE.
